| Model Number |
Ø9X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 7th july 2025, it was reported by an arthrex's employee via email that for an ar-4030c-09, fastthread¿ biocomposite¿ interference screw 9 x 30 mm, the anchor broke during insertion.This was detected during a reconstruction of anterior cruciate ligament surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-4330c-09.There was no patient harm and no secondary procedure needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-one unpackaged ar-4030c-09, fastthread¿ biocomposite¿ interference screw 9 x 30 mm, batch number 15322343, was received for investigation.-upon visual inspection, it was noted that the screw was broken at the distal end.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to misaligned insertion or prying/leveraging the device during insertion.-refer to investigation photos.-the complaint allegation is confirmed.